Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On transformation group $ C\sp *$-algebras with continuous trace


Author: Siegfried Echterhoff
Journal: Trans. Amer. Math. Soc. 343 (1994), 117-133
MSC: Primary 46L55; Secondary 22D25, 54H20
DOI: https://doi.org/10.1090/S0002-9947-1994-1157612-1
MathSciNet review: 1157612
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we answer some questions posed by Dana Williams in [19] concerning the problem under which conditions the transformation group $ {C^ \ast }$-algebra $ {C^\ast}(G,\Omega )$ of a locally compact transformation group (G, $ \Omega $) has continuous trace. One consequence will be, for compact G, that $ {C^\ast}(G,\Omega )$ has continuous trace if and only if the stabilizer map is continuous. We also give a complete solution to the problem if G is discrete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L55, 22D25, 54H20

Retrieve articles in all journals with MSC: 46L55, 22D25, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1157612-1
Keywords: $ {C^\ast}$-algebra, transformation group, continuous trace, subgroup algebra
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society